# SDR UALA2013040302206

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,421 hours, 23,117 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Tab
- Condition: Broken
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE SERVICE DOOR HAS TWO TABS BROKEN ON HINGE ALLOWING DOOR TO STICK OUT IN AIRSTREAM.  INTERM REPAIR WITH 2 LAYERS OF TAPE WITH 2 INCH OVERLAP PER ECRA 5365-01073.  REPLACED HINGE ASSY ON 195HL INSPECTED FOR DAMAGE ACCESS PANEL 195GL OR ACCESS DOOR 195HL, NO DEFECTS NOTED.  ACP REPLACEMENT PER ECRA 5365-01073 PART 3 PERMANENT REPAIR GUIDELINES.
